MathSciNet Relay Station
MathSciNet bibliographic data
MR1180474 54H25 (54C60)
Ben-El-Mechaiekh, H. Fixed points for compact set-valued maps. Questions Answers Gen. Topology 10 (1992), no. 2, 153–156.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement